| Catalog Number |
6118137090 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 1 device was evaluated based on historical data analysis.1 device investigation type has not yet been determined.Evaluation findings (results/components): 1 device: fracture problem / part/component/sub-assembly term not applicable.1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 1 device: product not received.1 device: product disposition is not yet determined.Additional information: 2 devices were labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 2 events for the failure: fracture.1 event had problem identified during non-clinical procedure; there was no patient involvement.1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99496.Supplemental rationale.Corrected data: b5, h6, h11.2 previously reported events were included in this follow-up record.Product return status.1 device was evaluated based on historical data analysis.1 device was evaluated using data provided by the user or third party.Evaluation findings (results/components).1 device: fracture problem / part/component/sub-assembly term not applicable 1 device: fracture problem / mount.Product disposition.1 device: product not received.1 device: scrapped by customer.
Event or Problem Description
No change.